# SDR SCNA20180701094

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 58,417 hours, 22,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS AT ROWS 5, 6, 7, 9, AND 10 DO NOT WORK. REMOVED AND REPLACED LT AND RT BATTERY PACKS AT ROW 7AC/7FD. OPS CHECK NORMAL.
